Connect
MJA
MJA

Corticosteroid-induced scleroderma renal crisis

Anita T Y Lee and Simon Burnet
Med J Aust 2002; 177 (8): 459-459.
Published online: 21 October 2002

To the Editor: A 63-year-old woman presented with polyuria, polydipsia, lethargy and vomiting. Two weeks previously, she had been diagnosed as having diffuse scleroderma with possible interstitial lung disease, and had started taking 50 mg prednisolone daily. Her past history included diabetes, hypertension, hypercholesterolaemia and β-thalassemia trait, and her other medications were metformin, glibenclamide, quinapril and amlodipine.

  • Anita T Y Lee
  • Simon Burnet


Correspondence: anitatylee@hotmail.com

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.